Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sammy1

worst breakout of my life :(

Recommended Posts

hello... im on day 10 of accutane and i have seriously had the WORST breakot every i literally cant move my face.... i dont wana go out the house.. i have work etc tho..

god,... jus need some reassurance i guess that this normal

ahhh... i dont think i can handle it gettin any worse!

Share this post


Link to post
Share on other sites

unfortunately most people experience an intital breakout and it sounds like that is what you are going through. Just be patient, you are on the road to clear skin now but it may get a little bumby. Remember to drink lots of water and DO NOT PICK YOUR FACE!!!! I find that when I pick my face (I am taking 60mgs a day of Claravis a accutane generic) even the tiniest pimple after being picked can look like CRAP. So just be patient and stay away from mirrors I know it is hard but you have to stay positive. Good luck, you WILL get through this!

Share this post


Link to post
Share on other sites
unfortunately most people experience an intital breakout and it sounds like that is what you are going through. Just be patient, you are on the road to clear skin now but it may get a little bumby. Remember to drink lots of water and DO NOT PICK YOUR FACE!!!! I find that when I pick my face (I am taking 60mgs a day of Claravis a accutane generic) even the tiniest pimple after being picked can look like CRAP. So just be patient and stay away from mirrors I know it is hard but you have to stay positive. Good luck, you WILL get through this!

thank you very much : ) i really appreciate it.. im jus totally stressed and need a little reassurance! ye... iv been like runnin past mirrors with my eyes SHUT cuz i no ill feel worse if i look in them argh... its TERRIBLE! i thot i was ready for initial breakout but totally wasnt. how long have u been on it? and how long did ur initial breakout last for?X

Share this post


Link to post
Share on other sites

Hey there.

I started claravis 4 months ago, and I can tell you honestly that I probably had a worse breakout than you... for 3 whole months. The first three months were hell for me, I felt the same way, didnt' want to go out, just stayed in my dorm all day... but now I'm in my fourth month and it's looking much better.

So I guess what I'm trying to say is... don't worry about the temporary bad looks/pain... in 3 months (or less, because I had SEVERE SEVERE acne) you'll have great skin and you'll think the 3 months you gave up were nothing!

Trust me.

Share this post


Link to post
Share on other sites
Hey there.

I started claravis 4 months ago, and I can tell you honestly that I probably had a worse breakout than you... for 3 whole months. The first three months were hell for me, I felt the same way, didnt' want to go out, just stayed in my dorm all day... but now I'm in my fourth month and it's looking much better.

So I guess what I'm trying to say is... don't worry about the temporary bad looks/pain... in 3 months (or less, because I had SEVERE SEVERE acne) you'll have great skin and you'll think the 3 months you gave up were nothing!

Trust me.

thankyou:) i rely hope it will be worth it. just sucks for the time being! my face is SOOOO sore...cysts all over the place. cant wait to be clear. im glad things are better for you now! x

Share this post


Link to post
Share on other sites
unfortunately most people experience an intital breakout and it sounds like that is what you are going through. Just be patient, you are on the road to clear skin now but it may get a little bumby. Remember to drink lots of water and DO NOT PICK YOUR FACE!!!! I find that when I pick my face (I am taking 60mgs a day of Claravis a accutane generic) even the tiniest pimple after being picked can look like CRAP. So just be patient and stay away from mirrors I know it is hard but you have to stay positive. Good luck, you WILL get through this!

thank you very much : ) i really appreciate it.. im jus totally stressed and need a little reassurance! ye... iv been like runnin past mirrors with my eyes SHUT cuz i no ill feel worse if i look in them argh... its TERRIBLE! i thot i was ready for initial breakout but totally wasnt. how long have u been on it? and how long did ur initial breakout last for?X

I will be starting my 3rd month of the course in a few days. I fortunately have not had an initital break out. I try my hardest to think positive and that I am NOT going to experience one. Right now I have a few spots on my face but I would say my problem is with scars. From the cystic acne I got some pretty red scars and for whatever reason those seem to stick out a bit more now since I have started taking the meds. STAY POSITIVE!!!!

Share this post


Link to post
Share on other sites

samm1 i feel just the same as u! even tho i got little bit of active acne and the rest is redness and marks but its worser :( im on my first week on tane and having minor breakouts :o hope it will get better tho. hang in there mate :)

Share this post


Link to post
Share on other sites

ok... so officially lost my faith. got even more new cysts today:( i cant handle my face gettin more worse. i just want it AWAY.

xx

Share this post


Link to post
Share on other sites

ugh that stinks!

i'm sorry you're having such a bad breakout; i remember i had a really bad initial breakout after taking accutane for about 3 weeks...i rarely got cystic acne on my face and i definitely did when i first started taking it.

it will definitely get better; there will be times when you think it won't but your skin will! i am 3.5 months on it and while i hate the side effects, my skin looks so much better than it did before i started taking it...recently i only get one little pimple and a cyst (they are pretty painful) 1-2 times a month; which is a lot better than before.

drink lots of water, stock up on aquaphor, don't pick at your skin and don't try to pop the zits (especially not the cysts, it will just be a mess and it hurts a lot).

just think your skin is in its purging state and getting rid of all the stuff underneath; and it really will get better! best of luck

Share this post


Link to post
Share on other sites

Aw, I really feel for you! That IB like ruined my entire summer last year. :( I PROMISE it will get better. And this will all be in the past and you'll have clear skin to look forward to. :) Just hang in there!

Share this post


Link to post
Share on other sites

aw thank you both :) its nice to hear from others who have gotten through it.

i guess i jus never thought hte breakout would be this bad! but i guess its gettin everything out that was gonna come up anyway... jus stinks that i have to go to work etc lookin like this:(

cant wait for it to clear...however long that might be!

xxxx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×